Ilmanen’s lemma on insertion of C functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 203-219
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2010__124__203_0,
author = {Fathi, A. and Zavidovique, M.},
title = {Ilmanen{\textquoteright}s lemma on insertion of {C}$^{1,1}$ functions},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {203--219},
year = {2010},
publisher = {Seminario Matematico of the University of Padua},
volume = {124},
mrnumber = {2752686},
zbl = {1210.26013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2010__124__203_0/}
}
TY - JOUR
AU - Fathi, A.
AU - Zavidovique, M.
TI - Ilmanen’s lemma on insertion of C$^{1,1}$ functions
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 2010
SP - 203
EP - 219
VL - 124
PB - Seminario Matematico of the University of Padua
UR - http://geodesic.mathdoc.fr/item/RSMUP_2010__124__203_0/
LA - en
ID - RSMUP_2010__124__203_0
ER -
%0 Journal Article
%A Fathi, A.
%A Zavidovique, M.
%T Ilmanen’s lemma on insertion of C$^{1,1}$ functions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2010
%P 203-219
%V 124
%I Seminario Matematico of the University of Padua
%U http://geodesic.mathdoc.fr/item/RSMUP_2010__124__203_0/
%G en
%F RSMUP_2010__124__203_0
Fathi, A.; Zavidovique, M. Ilmanen’s lemma on insertion of C$^{1,1}$ functions. Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 203-219. http://geodesic.mathdoc.fr/item/RSMUP_2010__124__203_0/
